# SDR 20000622SH023

- Difficulty date: November 5, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23069251
- Part serial: UCALMO0496
- Condition: Leaking
- Location: Hmu
- Part time: 407 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL (HMU) FOUND LEAKING AT AMBIENT AIR PASSAGE.  LEAK AMOUNT (MOIST TO 1 OR 2 DROPS) AFTER LEAK CHECK, INTERNAL LEAKAGE.  (X)
